# SDR SWIA2020020748284

- Difficulty date: December 27, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  PAX DOOR BOTTOM SEAL STRIKER IS GOUGED IN 11 PLACES, MARKED.   (C-CHECK) RO 2/05/2020   INSTALLED NEW PAX DOOR BOTTOM SEAL STRIKER REF CRJ700 SRM AND CRJ 700 SRM AND BOMBARDIER DWG.  PRESSURE CHECKS GOOD. NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
